# SDR AUS20020036

- Difficulty date: January 16, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 1114T40201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTER TANK LONGERON TO FORWARD FUSELAGE FITTINGS PNO 1114T4020-1 (LT) AND PN 1114T4020-3 (RT) CRACKED. FOUND DURING MAGNETIC PARTICLE INSPECTION.
